# SDR AALA202408129758

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 50,859 hours, 19,154 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23099
- Condition: Inoperative
- Location: Zone 800
- Part time: 8,620 hours, 3,856 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LEFT FWD DOOR SLIDE LIGHT CHECK FAILED, REQUIRES REPLACEMENT. SLIDE REPLACED.
